Communications in Algebra, ( ISI ), No (37), Year (2009-4) , Pages (1787-1792)

Title : ( On the annihilators of local cohomology modules )

Authors: Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Let $R$ be a commutative Noetherian ring with non-zero identity, fa$ and fb$ ideals of $R$ with fb subseteq fa , and M a finitely generated $R$-module. In this paper, for a non-negative integer n , we show that prod_{i+j=n}(0:_R T{Ext}^i_R(R/ fa,H^j_ fb(M))) subseteq (0:_R T{Ext}^n_R(R/ fa,M)), where H^j_ fb(M) is the j th local cohomology module of M with respect to fb . This implies that there exists a positive integer ell , depending on M and fb , such that fb^ ell H^i_ fa(M)=0 for all i<f_ fb(M) and all ideals fa of R with fb subseteq fa where f_ fb(M) is the finiteness dimension of M relative to fb . Also, we obtain a new characterization of the concept of M -grade of an ideal of R .


, local cohomology module, annihilator of local cohomology module, filter regular sequence
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Khashyarmanesh, Kazem},
title = {On the annihilators of local cohomology modules},
journal = {Communications in Algebra},
year = {2009},
number = {37},
month = {April},
issn = {0092-7872},
pages = {1787--1792},
numpages = {5},
keywords = {local cohomology module; annihilator of local cohomology module; filter regular sequence},


%0 Journal Article
%T On the annihilators of local cohomology modules
%A Khashyarmanesh, Kazem
%J Communications in Algebra
%@ 0092-7872
%D 2009